Previous |  Up |  Next

Article

Title: Characterizations of dual semigroups (English)
Author: Lai, C. K.
Author: Shum, Kar-Ping
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 39
Issue: 4
Year: 1989
Pages: 578-584
.
Category: math
.
MSC: 20M12
idZBL: Zbl 0698.20052
idMR: MR1017989
.
Date available: 2008-06-09T15:29:04Z
Last updated: 2016-04-06
Stable URL: http://hdl.handle.net/10338.dmlcz/102330
.
Reference: [1] A. H. Clifford G. B. Preston: The algebraic theory of semigroups II.Amer.Math. Soc., Providence, (1967). MR 0218472
Reference: [2] L. Márki: Structure theorems on certain regular and inverse semigroups.Czechoslovak Math. J. 27 (1977), 388-393. MR 0444816
Reference: [3] Št. Schwarz: On dual semigroups.Czechoslovak Math. J. 10 (1960), 201-230. Zbl 0098.01602, MR 0117294
Reference: [4] Št. Schwarz: On the structure of dual semigroups.Czechoslovak Math. J. 21 (1971), 461-483. Zbl 0232.20116, MR 0292982
Reference: [5] Št. Schwarz: Prime ideals and maximal ideals in semigroups.Czechoslovak Math. J. 19 (1969),72-79. Zbl 0176.29503, MR 0237680
Reference: [6] Št. Schwarz: Any $0$-simple dual semigroup is completely $0$-simple.semigroup forum 2 (1971), 90-92. MR 0281819
Reference: [7] O. Steinfeld: A characterization of dual semigroups without nilpotent ideals.Semigroup Forum 14 (1977), 1-5. Zbl 0393.20045, MR 0442123, 10.1007/BF02194649
Reference: [8] O. Steinfeld: Quasi-ideals in Rings and Semigroups.Akademiai Kiado Budapest, (1978). Zbl 0403.16001, MR 0521258
.

Files

Files Size Format View
CzechMathJ_39-1989-4_4.pdf 977.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo